An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

WD Symptoms After Weightloss

Discussion in 'General Substance Abuse Discussion' started by CleanerEveryDay, Nov 4, 2018.

  1. Hi,

    Been clean now for 6 months (Nearly). I’ve lost 3st in weight since getting clean. But I’ve suddenly started getting WD symptoms back in my legs. Phantom sensation, bone ache, restless legs e.t.c.

    I’m about the weight I was before I started taking optiates.

    Is it feasible I could have been enduring a steady opiate release whilst burning off my fat and now it’s run out, I’m detoxing again?
    True concern likes this.
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @CleanerEveryDay hello and welcome! congrats on your clean time! that's wonderful!!

    i'm not sure about your question... might be tough for anyone to really answer here.... unless they are a physician... if this keeps up, perhaps you can see your physician to get some clarification? or an addiction specialist?
  3. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Welcome to the community and kudos to you on your 6 months of sobriety. That's a terrific accomplishment and you should be very proud of yourself.

    Unfortunately, I have no idea what the answer to your question is. I think the best thing you could do is consult a doctor.

    Keep doing the next right thing!
    True concern likes this.
  4. True concern

    True concern Community Champion

    Absolutely. This should be close to the end of it though...it takes 6-7 month's,oh just so you know I am NOT a physician and I am making this claim off personal experience but I imagine for everyone it varies,definitely best to check with someone who specializes in addiction
    deanokat likes this.
  5. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Thanks for weighing in, @True concern. (No pun intended!)
    True concern likes this.